It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by kathy Allen on October 22, 1999 at 16:16:54:

PARENTS: Is your teen taking Accutane for acne?
Did you know that one of the adverse side effects is
seizures? My teen had two isolated seizures while
on Accutane. These were first time seizures. No
family history on either side of seizure disorders,
epilepsy or convulsions. No background to indicate
possible seizures. I have been in contact with some
people who have had the same thing happen to them.
Please e-mail me if your teen had a first time
seizure while on Accutane. It is possible to have
one after the drug has been stopped.

Follow Ups

All times are GMT -7. The time now is 05:38 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!